# SDR ASAA2019022518309

- Difficulty date: February 21, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 45,204 hours, 13,787 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Locked
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM LOCK-UP. GROUNDED - YES. ACCOMPLISHED RESET PROCEDURE PER ASA 737NG QRH. COMPLETED SUCESSFULY.
